bandeau gauchebandeau droit


The Centre Mersenne in ICM2018, Rio

The Centre Mersenne will participate in the International Congress of Mathematicians 2018, that will take place in Rio de Janeiro, August 1-9, 2018. More

3rd issue of Algebratic Combinatorics online

The third issue of Algebraic Combinatorics has just been published and is available online:

Mersenne in 2018 ElPub Conference

The Centre Mersenne will be presented during the 2018 ElPub Conference in Toronto, June 22-24, 2018. Read the programme ! Read more

The Centre Mersenne

The Centre Mersenne for Open Scientific Publishing aims at supporting and fostering open access scientific publishing. It offers tools and services for scholars and editorial teams of open access journals formatted with LaTeX.


Read more

Our journals


Algebraic Combinatorics

Dedicated to publishing high-quality papers in which algebra and combinatorics interact in interesting ways. more...

Annales de l'Institut Fourier

Annales de l'Institut Fourier

Publishes original articles of a high level in all fields of mathematics. more...

Publication Mathématiques de Besançon

Publishes research articles  in algebra and number theory. more...


See all publications

Recently published

Subword complexes via triangulations of root polytopes

Algebraic Combinatorics
Issue 1 (2018) no. 3 p. 395-414

Critical classes, Kronecker products of spin characters, and the Saxl conjecture

Algebraic Combinatorics
Issue 1 (2018) no. 3 p. 353-369

Equivariant quantum cohomology of the Grassmannian via the rim hook rule

Algebraic Combinatorics
Issue 1 (2018) no. 3 p. 327-352

Chomp on numerical semigroups

Algebraic Combinatorics
Issue 1 (2018) no. 3 p. 371-394

Minimal free resolutions of lattice ideals of digraphs

Algebraic Combinatorics
Issue 1 (2018) no. 2 p. 283-326

A property of the Birkhoff polytope

Algebraic Combinatorics
Issue 1 (2018) no. 2 p. 275-281